# SDR DXTA2019080502703

- Difficulty date: August 2, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 3,442 hours, 2,671 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG180Q
- Part serial: 00357
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 2 OFF BUS YELLOW CAS ILLUMINATED - 45,000 FEET, -65 DEGREES GEN 2 OFF MESSAGE.  RAN QRC AND IT WOULDN'T COME BACK ONLINE.  DIVERTED TO KIWA.  AT APPROXIMATELY 30,000 FEET STARTED TO HEAR ENGINE NOISE.  CONFIRMED RIGHT ENGINE NOISE WAS GETTING LOUDER.  SHUT DOWN ENGINE AND LANDED SINGLE ENGINE WITHOUT INCIDENT.  REMOVED AND REPLACED #2 ENGINE STARTER/GEN WITH AN OVERHAULED UNIT IAW AMM 24-31-01-400-801.
